# SDR ASAA0976452

- Difficulty date: August 22, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 35,849 hours, 16,238 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part serial: 147A55062
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE FLOORBEAM PREVIOUS REPAIR FILLER PLATE UPPER SURFACE BS 986 WL 208 RBL 30 HAS CORROSION.  REMOVED CORRODED FLOOR BEAM REPAIR FILLER FABRICATED FILLER ALODINED PRIMED AND INSTALLED PER SRM.
